# SDR 05FDEA02734

- Difficulty date: September 2, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TOPSIDE FOUND CORROSION UNDER T/E PANEL JUST FWD OF O/B   AILERON XORS 917.0 AND XORS 1040.0.  REPAIR CARRIED OUT AS PER EA1-5710-87601.
